Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Chest tingling after drinking alcohol and smoking weed. Normal ECG. Cause?

Whenever i drink alchoal even half a shot i get tingling feeling mid left chest as well as when i smoke weed. It is a terrible feeling that i would rate 6-10. For the smoking it becomes a full 10 drinking even the slighest amount less than a beer would be a 6-7. I am a young male 23 no known problems before this have done ecg , blood test and x ray of the neck chest and back. No doctor has given me any symptoms and simply says it will go away with time. The tingling also happens when i get full after eating alot i would rate the discomfort at a 5-7 depending on how much i ate. This has been happening for about 5 months.
Asked On : Fri, 19 Apr 2013
Answers:  2 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

The neuropathic sensation may be due to smoking weed or drinking alcohol if you have been doing these for a long time, i.e. being dependent on them. I also think that you might benefit from getting yourself tested neurologically for any condition that is co morbid with the substance abuse and alcohol problems you have been having. I hope you can do so as soon as you can.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

In Medicine, it is at times difficult to diagnose, but easy to treat...
Your treatment is simple - stop alcohol and weed!
Psychiatric assessment and assistance will be of great help

The symptoms could be psychosomatic - Neurological and Psychological evaluation may shed more light...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor